Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
boyo

Uneven Skin Colour on Accutane

Has anyone else experienced this?Im on accutane, and for some reason, when i do get a spot (about once a week or so), the accutane makes it practically die after a day, but theres a lighter mark where the spot was...im tanned from the summer and so the ligher mark is my original skin colour, does accutane make the tan go away where the spot was?

How can i totally get rid of this sun tan, because it looks so stupid with light marks everywhere :S

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×